Volume 10 (2006)

Download this article
For screen
For printing
Recent Issues

Volume 23
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

Automorphic forms and rational homology 3–spheres

Frank Calegari and Nathan M Dunfield

Geometry & Topology 10 (2006) 295–329

DOI: 10.2140/gt.2006.10.295

Forward citations
T Berger, K Klosin, A deformation problem for Galois representations over imaginary quadratic fields, Journal of the Institute of Mathematics of Jussieu 8 (2009) 669
T Berger, On the Eisenstein ideal for imaginary quadratic fields, Compositio Mathematica 145 (2009) 603
N Boston, J S Ellenberg, Pro–p groups and towers of rational homology spheres, Geometry & Topology 10 (2006) 331
F Calegari, M Emerton, Bounds for multiplicities of unitary representations of cohomological type in spaces of cusp forms, Annals of Mathematics 170 (2009) 1437